# SDR AALA20060349

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - LEFT HAND MAIN LANDING GEAR AMBER LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND LOOSE CONNECTOR OF SYSTEM NUMBER ONE MICROSWITCH 31GB.  REPOSITIONED AND SECURED LOOSE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
